# SDR 2024FA0000412

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: General aviation
- Aircraft: N720MH
- Make and model: Raythn 390
- Aircraft serial: RB176
- Aircraft time: 6,712 hours, 6,275 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod End
- Part number: M81935404K
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PREMIER 1A N720MH (S/N: RB-176) JUST AFTER TAKEOFF FROM SAN ANTONIO (KSAT) THE PILOT RETRACTED THE GEAR AND HEARD AN UNUSUAL NOISE. THEY INFORMED ACT THEY HEARD A NOISE AND NEEDED TO RETURN TO THE AIRPORT. THEY RETURNED BACK TO SAN ANTONIO SAFELY. AFTER THEY LANDED THEY FOUND THE L/H NOSE GEAR DOOR ROD END HAS BROKEN CAUSING THE DOOR TO FALL OPEN.
